# SDR DALA2022070604698

- Difficulty date: July 2, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 7,139 hours, 3,319 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8120 - DIV - TO MDT DUE TO DUAL EQUIPMENT BAY SMOKE DETECTOR FAILURE. CORRECTIVE ACTION: REPLACED BOTH SMOKE DETECTORS. (LP# 8822696)
